# SDR UPS98227975

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Seat 11 L
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EEL AT SEAT 11L IS INOP.  INSTALLED EMERGENCY EXIT LIGHT, OPS CK OK (P/N 87-1001-71) (S/N 1018) ON, (S/N 1041) OFF.
